Article: Moths of the family Acrolophidae in America north of Mexico (Microlepidoptera)
Add this to your Mendeley library Report an error

Title

Moths of the family Acrolophidae in America north of Mexico (Microlepidoptera)

Genre

Article

Date of Publication

Original Publication

Proceedings of The United States National Museum

Volume

114

Series / Issue

Issue: 3475

Pages

487--706

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.114-3475.487

Title

Moths of the family Acrolophidae in America north of Mexico (Microlepidoptera)

Genre

Article

Date of Publication

1964

Original Publication

Proceedings of The United States National Museum

Volume

114

Series / Issue

Issue: 3475

Pages

487--706

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.114-3475.487

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Moths of the family Acrolophidae in America north of Mexico (Microlepidoptera)</title>
</titleInfo>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of The United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>114</number>
</detail>
<extent unit="pages">
<start>487</start>
<end>706</end>
</extent>
<date>1964</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/32812</identifier>
</mods>

Download BibTeX citation

@article{bhlpart32812,
title = {Moths of the family Acrolophidae in America north of Mexico (Microlepidoptera)},
journal = {Proceedings of The United States National Museum},
volume = {114},
url = {http://www.biodiversitylibrary.org/part/32812},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {},
year = {1964},
pages = {220},
}

Download EndNote citation

%0 Journal Article
%D 1964
%T Moths of the family Acrolophidae in America north of Mexico (Microlepidoptera)
%J Proceedings of The United States National Museum
%V 114
%U http://www.biodiversitylibrary.org/part/32812
%R 10.5479/si.00963801.114-3475.487